MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRF-345
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a left side "possible rupture." device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Healthcare professional reported a left side "possible rupture." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: underweight, broken shell.A microscopic analysis was performed which broken striated in the anterior consist in the use of some surgical tool.Based on the device analysis the final assessment is: a striated broken on anterior side due to surgical damage.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8722105
Report Number9617229-2019-07416
Device Sequence Number11317950
Product Code FTR
UDI-Device Identifier10888628008304
UDI-Public10888628008304
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2020
Device Catalogue NumberTRF-345
Device Lot Number2857531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/18/2019
08/23/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date08/13/2019
09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;